# SDR COM11934

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1228
- Make and model: Emb EMB-120RT
- Aircraft serial: 120228
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 3006041
- Condition: Cracked
- Location: Rt Mlg
- Part time: 11,072 hours
- Component: Bfgoodrich, 314461
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC REMOVED WHEEL ASSY FROM A/C DUE TO LOW TIRE PRESSURE.  WHEEL SHOP VISUAL INSPECTED WHEEL ASSY AND FOUND WHEEL CRACKED AT BOTTOM OF KEY BOSS APPROXIMATELY 1 INCH LONG.  SUBASSY HAS BEEN REMOVED FROM SERVICE.
